I Have No Idea What Is Going On Help

0 Replies
kkleggett - December 4

Okay, back in November when I should have started my period, I started brown "spotting" instead. This spotting was only present when I wiped, it never even showed up on a pad. This spotting lasted for 5 days! 13-18, on the 19 I started what seemed like a regular-ish period, but I only went through maybe 1 pad a day instead of 2 or 3. This only lasted for 3 days. I usually bleed for 5-7 days. I had a basic "yes-no" blood test that was negative on the 20th. I am not due to start my next period until around Dec 20th (give or take a day I'm usually pretty darn regular in that regard). Today is December 4th, I have had br___t "cramping" for about 4 days now. It goes back and forth between the two and comes on suddenly lasting for only minutes at a time. They are not tender or swollen, that I can tell. The "cramps" don't hurt really, but they are uncomfortable. I have also had some nausea for the last 5 days or so, no vomiting. It doesn't matter what I eat, or if I have eaten or not. It comes in waves through out the day. A cleaner was being used at work that everyone thought smelled good, and it made me very sick to my stomach, I could not stand the smell. Last night I was getting ready to package hamburger for the freezer and the smell was so strong I ran and threw up. I had just gotten home from buying it from the store, it was fresh and smelled fine to my husband. (Did I mention we have been trying to get pregnant since August 2008? Recently we decided to not think about it until after the first of the year). I'm also tired, but I'm always tired, I have been for years, so that's not new. My eating habbits have not changed at all. No cravings or real food aversions (not counting the raw meat thing). I was put on a pill to help me lose weight on the first of November. I dropped about 15 lbs like it was nothing it the first 3 weeks. My doc said it's normal and I should keep it for the rest of the 60 day Rx, losing around 50 lbs in 2 months is normal while on this med. Even with out changing diet or exercise. So that is was we (my doc, my husband and I) attributed my weird November cycle to. Nowhere does it say that the weight loss would affect hormones in any other way. However, since November 21, even on this pill, and not changing my eating habits for the worse (yes I behaved during Thanksgiving), I have actually gained 3 pounds. I'm just really confused and I HATE running to my doc for every little thing. I've been disappointed too many times. I refuse to get my hopes up again just to feel like a failure (again). What can be causing all of this? I just don't know what I should do or what I should think. Any help would be appreciated. I am on yahoo and can be reached at moonsandstars192004.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?